# SDR EPUA20120307002

- Difficulty date: March 7, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N575Z
- Make and model: Beech 1900C
- Aircraft serial: UC136
- Aircraft time: 33,602 hours, 43,089 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT & RT BRAKE PEDALS HARD WHEN DEPRESSED BUT NO BRAKES WHEN PEDALS PUSHED VERY HARD MINIMAL BREAKING FELT.  FEELS LIKE ANTI-SKID IS ACTIVATED BUT SWITCH IS IN OFF POSITION.  CLEANED BREAKS, CHECKED RESERVOIR FLUID, OPS CHECKED GOOD ON GROUND.
